Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depo shot?

Who gained & who lost weight while on it?

Any other side effects?

I was on it YEARS ago & lost 15 lbs the first two months on it! But I don't remember anything else.. THANKS!

 
Anonymous

Asked by Anonymous at 6:30 PM on Feb. 26, 2009 in Just for Fun

This question is closed.
Answers (8)
  • im not a happy camper. im coming off the depo shot. my last shot was due on 1-1-09. i still havent started my period and have all the symptoms of being pregnant except 6 tests have told me im not. im gaining weight like crazy.....i have been on it since i was 11 or 12. until now, the only time i have come off it was when i got pregnant with my son and then was back on the shot as soon as i was allowed to be on birth control again
    SThompson21

    Answer by SThompson21 at 6:35 PM on Feb. 26, 2009

  • I was on it after my son and never gained or had any problems at all. I was on it again after my daughter and gained like 30+ lbs and also bleed all the time non stop until I got off of it and started on Nuva Ring. I have yet to lose any of that weight!
    Briyawna

    Answer by Briyawna at 6:35 PM on Feb. 26, 2009

  • o i forgot to mention, i didnt have periods. maybe light spotting but that wasnt guarenteed.
    SThompson21

    Answer by SThompson21 at 6:37 PM on Feb. 26, 2009

  • you can pm me if youd like
    SThompson21

    Answer by SThompson21 at 6:37 PM on Feb. 26, 2009

  • lol i didnt gain or lose weight,but i gained a baby being on depo yup thats rite i got preggers while on depo..
    Anonymous

    Answer by Anonymous at 7:03 PM on Feb. 26, 2009

  • lol how terrifying anon 4:03.. now i'm scared haha!
    Anonymous

    Answer by Anonymous at 7:15 PM on Feb. 26, 2009

  • I took the shot once. I bled for 2 1/2 months straight AND I had the worst mood swings ever. I was horribly mean and irritable. As soon as the 3 months was up I said 'get me of this or else I will be divorced.' I hate it!!!!!!!
    ZaTa

    Answer by ZaTa at 7:37 PM on Feb. 26, 2009

  • When I was on it I bled like a maniac for months straight ,I lost alot of weight instead of gained the doc said it was normal but I got off of it ....
    LatinMamiOf2

    Answer by LatinMamiOf2 at 10:51 PM on Feb. 26, 2009